# SDR FDEA202504110655

- Difficulty date: April 11, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A5527605500651
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA WATER TRAPPED AREA (65MMX35MM)(75MMX40MM) WERE FOUND AT LH ELEVATOR TOP SKIN   PANEL T/E FASTENER NO.10 AND NO.37. *COUNTING FASTENER FROM I/B TO O/B*. ACCOMPLISHED THE COMPOSITE REPAIR AT LH ELEVATOR TOP SKIN PANEL T/E FASTENER NO.10   AND NO.37 I.A.W A300-600F SRM 55-21-12-201, PARA.5J, FIG.212~213, PAGE.268~274. THIS REAPIR   IS CLASSIFIED AS CAT.A MAJOR PER GMM 06-2-100.
